Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I need to talk to the doctor about changing her meds eta

Anonymous
Posted by Anonymous
  • 28 Replies
A month ago my dd was put on resperdol for a mood disorder. At the time shw weight 98lbs. She 14 5'4. Within a month she has gained 12lbs. She is now 110lbs. I knew shw needed to gain some weight but at this rate if it continues she is going to be overweight by Christmas.


Eta
let me clarify something. My dd gaining weight has more to do with her going into high school overweight. The teasing would ruin her self esteem and worsen her depression but also the health risk. If she continues at this rate 12lbs a month if my calculation are correct it will be 62lbin 6 months. . Being over weight run in my family it was a long hard road for me to lose weight in teen years. And every one in my family suffers from the health risk. Diabetic, high blood pressure, ect....
Posted by Anonymous on Jun. 25, 2014 at 4:13 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 4:18 PM
Bump
Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 4:23 PM
Bump
Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 4:36 PM
Bump
Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 5:56 PM
Anyone have any advice of what I can do until her next appointment on July 15th.
Anonymous
by Anonymous 2 on Jun. 25, 2014 at 5:57 PM

 Increase her physical activity. 

And you know it's likely he won't change the meds just because of this, don't you?

drowningmama
by vendetta on Jun. 25, 2014 at 5:58 PM
Respiderol is evil!
Posted on CafeMom Mobile
Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 6:01 PM
This is one of biggest side effects and he told me if she started gaining weight to quick he would. If not I will change her doctor. I won't allow her to go into jigh school overweight.

Quoting Anonymous:

 Increase her physical activity. 


And you know it's likely he won't change the meds just because of this, don't you?

Momof2Stepof3
by Platinum Member on Jun. 25, 2014 at 6:01 PM

Yeah that drug all its brothers and sisters aren't cool. I'm a month off those shity things and finally losing weight. 

You will have a hard time getting a doctor to change it and I have no advice on which drug to try because they all made me gain a shit load of weight and I am fairly active.

Quoting Anonymous: A month ago my dd was put on resperdol for a mood disorder. At the time shw weight 98lbs. She 14 5'4. Within a month she has gained 12lbs. She is now 110lbs. I knew shw needed to gain some weight but at this rate if it continues she is going to be overweight by Christmas.


Anonymous
by Anonymous - Original Poster on Jun. 25, 2014 at 6:03 PM
Yea o am starting to think so. My ds is on it too.he gained a lot of weight within 9 months and he wanted to change his meds but since it works so well we decided to cut him down from two pills to one a day. He has since lost about 4lbs but my dd is only one and gaining weight to quickly.

Quoting drowningmama: Respiderol is evil!
Momof2Stepof3
by Platinum Member on Jun. 25, 2014 at 6:04 PM

No matter how active on those drugs you gain freaken weight. Though it killed me I was walking a lot and staying active and I gained so much weight in the 6 months on them. 

Quoting Anonymous:

 Increase her physical activity. 

And you know it's likely he won't change the meds just because of this, don't you?


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)